Paper Title:
Geometric Nonlinearities in the Postbuckling Behavior of Delaminated Composites
  Abstract

  Info
Periodical
Edited by
E.A. Armanios
Pages
269-284
DOI
10.4028/www.scientific.net/KEM.37.269
Citation
G.A. Kardomateas, "Geometric Nonlinearities in the Postbuckling Behavior of Delaminated Composites ", Key Engineering Materials, Vol. 37, pp. 269-284, 1989
Online since
January 1991
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.